It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by larry on February 20, 2000 at 19:44:04:

In Reply to: Re: pediatric epilepsy posted by Mary on February 09, 2000 at 00:06:29:

: Our son was recently diagnosed with Epilepsy(in Nov. of 1999) and put on Depakote(125 mg
: twice a day). He was also put on Carnitor which is to counteract the possilbe liver damage
: that can be caused by this medicine. Our neuro told us that the younger the child on this
: medicine the more possible it is to have liver damage side effects. But I believe that this
: shows up in the first few months on the drug and that they do blood tests to monitor it. So far
: our son's blood tests have come back fine. Our son also experienced stomach aches in the
: first couple weeks on the medicine, but as long as he ate the pain went away and he no longer
: complains of the stomach aches(which has also increased his appetite some).
: Our doctor also told us, as she put it "to let her know if he becomes more naughty". I believe
: he has had some behavior changes, but don't know if it's because of the medicine or
: because of all he's been through in the last couple months. Our son was placed on this
: medicine after a grand mal seizure and has not had any grand mals since, but has possibly
: had several petit mals or "starts of seizures" as we call them where he will suddenly jerk forward
: as if to fall, but catches himself.

Have yoiu ever heard of DIastat?


Follow Ups

All times are GMT -7. The time now is 03:53 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!